# SDR CALA2023122003669

- Difficulty date: December 15, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N63820
- Make and model: Boeing 737924ER
- Aircraft serial: 43534
- Aircraft time: 32,261 hours, 11,595 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Failed
- Location: Nr 1 Eng Oil
- Part time: 32,227 hours, 11,580 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

NO 1 ENG OIL PRESS FLUCT RAPIDLY BETWEEN 32/46 PSI. BRIEFLY FLASHED YELLOW. LOCKED UNTIL WE CAN ISOLATE THE CORRELATION BETWEEN THE OIL QTY INDICATION AND THE OIL PRESSURE FLUCTUATION UPON ARRIVAL , OPENED #1 ENGINE COWLING. FOUND COWLING DOORS WET. LEAKING FROM ONE OF THE THREE DRAINS FROM THE GEAR BOX. SERVICED IT WITH 2.5 QTS OF OIL.  PEFORMED ENGINE RUN MULTIPLE TIMES NO OIL PRESS FLUCTUATION. REMOVED SCAVENGE FILTER, FOUND O-RING DEBRIS REF TASK 79-21-06-000-801-F00. REPLACED THE PACKINGS ON THE SPOOL VALVES OF THE LUBRICATION UNIT IAW 79-21-01-801 LUBRICATION UNIT - REPAIRS OR EC7921-01014.  REINSTALLED SCAVENGE PUMP FILTER ELEMENT IAW TASK 79-21-06-400-801-F00.  REMOVED AND STARTED INSTALLATION OF NEW LUBRICATION UNIT IAW 79-21-01-400-801. UP TO 3G (1) (G).  ACCOMPLISHED INSTALLATION IAW AMM 79-21-400-801-F00, OPS & LEAK CHECKED GOOD. PERFORMED ENGINE OIL FLUSH PER AMM 12-13-11-100-801, NO DEBRIS FOUND , NO LEAKS NOTED.
